# SDR IPXA2015100994606

- Difficulty date: September 29, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,716 hours, 13,688 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, REPLACE TEMP REPAIR PREVIOUSLY INSTALLED AT BEADED DOUBLER LT L/E XOS 633-636 BY EO 5730-48203-A, INSTALLED NEW TEMP REPAIR IAW SRM 57-40-02, REPAIR 15, FIG, 206.
